# SDR 96ZZZX5989

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261GA
- Make and model: Stbros SD360
- Aircraft serial: SH3745
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Ann Lamps
- Part number: 638
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

MIA/MIA - FLT 104 - PILOT REPORT:  ON TRAINING FLIGHT, RIGHT MAIN GEAR GREEN DOWN INDICATION INOPERABLE WHEN GEAR IS SELECTED DOWN.  REPLACED ANNUNCIATOR LAMPS.
